# SDR CA100608002

- Difficulty date: May 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW OIL PRESSURE DURING CLIMB, THE CREW RECEIVED A LOW OIL PRESSURE WARNING FOLLOWED BY POWER LOSS.  AN AIR TURNBACK WAS INITIATED AND THE ACFT LANDED UNEVENTFULLY AT THE POINT OF DEPARTURE.  LOW OIL PRESSURE PROBLEM WAS DUPLICATED.  FOLLOWING THE LAST RUN, GROUND INSP FOUND ALLOWABLE SLIGHT METAL CONTAMINATION OF THE OIL FILTER.  GROUND RUNS WERE MADE AND THE TIC METALLIC DEBRIS WAS FOUND.  THE ENGINE WILL BE REPLACED.
